# SDR 2003740522

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 43,876 hours, 35,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM AT RBL 12 HAS IMPROPER REPAIR AT STA 950C.  REMOVED FLOORBEAM RBL 12 BS 950C FOR REPAIR IAW SRM 51-30-2.  FABRICATED NEW FLOORBEAM AND SPLICE DIM OF BEAM 2 INCHES X 57 INCHES AND SPLICE DIM 2 INCHES X 6.5 INCHES IAW SRM 53-10-5 FIG 4.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, INSTALLED REPAIR AND NEW FLOORBEAM IAW SRM 51-30-2 PO 9912219.
